Research Repository

Robust Adaptive Sliding-Mode Control for Fuzzy Systems With Mismatched Uncertainties

Zhang, Jinhui, Shi, Peng and Xia, Yuanqing (2010) Robust Adaptive Sliding-Mode Control for Fuzzy Systems With Mismatched Uncertainties. IEEE Transactions on Fuzzy Systems, 18 (4). pp. 700-711. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.


This paper is devoted to design adaptive sliding-mode controllers for the Takagi–Sugeno (T–S) fuzzy system with mismatched uncertainties and exogenous disturbances.The uncertainties in state matrices are mismatched and norm-bounded, while the exogenous disturbances are assumed to be bounded with an unknown bound, which is estimated by a simple and effective adaptive approach. Both state- and static-output-feedback slidingmode- control problems are considered. In terms of linear-matrix inequalities (LMIs), both sliding surfaces and sliding-mode controllers can be easily obtained via a convex optimization technique. Finally, two simulation examples and a real experiment are utilized to illustrate the applicability and effectiveness of the design procedures proposed in this paper.

Item Type: Article
Uncontrolled Keywords: ResPubID19946, adaptive control, robust control, sliding-mode control (SMC), Takagi–Sugeno (T–S) fuzzy system
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:33
Last Modified: 20 Jan 2015 04:25
ePrint Statistics: View download statistics for this item
Citations in Scopus: 232 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar